Previous |  Up |  Next

Article

References:
[1] R. E. Edwards G. I. Gaudry: Littlewood-Paley and multiplier theory. Springer, Berlin-Heidelberg-New York, 1977. MR 0618663
[2] С. Fefferman E. M. Stein: Some maximal inequalities. Amer. J. Math., 93 (1971), 107- 115. DOI 10.2307/2373450 | MR 0284802
[3] С. Fefferman E. M. Stein: $H^p$ spaces of several variables. Acta Math., 129 (1972), 136- 193. MR 0447953
[4] T. M. Flett: On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. Lond. Math. Soc., 7 (1957), 113-141. DOI 10.1112/plms/s3-7.1.113 | MR 0086912 | Zbl 0109.04402
[5] T. M. Flett: Mean values of power series. Рас. J. Math., 25 (1968), 463 - 494. MR 0229807 | Zbl 0162.10002
[6] T. M. Flett: Lipschitz spaces of functions on the circle and the disc. J. Math. Anal. Appl., 39 (1972), 125-158. DOI 10.1016/0022-247X(72)90230-2 | MR 0313779 | Zbl 0253.46084
[7] V. I. Ivanov: Direct and inverse theorems of approximation theory in the metric $L_p$ for $0 < p < 1$. Mat. Zametki, 18 (1975), 641 - 658 (in Russian). MR 0412710
[8] S. M. Nikolskij: Approximation of functions of several variables and imbedding theorems. Nauka, Moskva, 1977 (in Russian). MR 0506247
[9] P. Oswald: Approximation by splines in the metric $L_p$, $0 < p < 1$. Math. Nachr., 94 (1980), 69-96 (in Russian). MR 0582521
[10] J. Peetre: New thoughts on Besov spaces. Duke Univ. Math. Ser., Durham, 1976. MR 0461123 | Zbl 0356.46038
[11] J. L. Rubio de Francia: Vector valued inequalities for Fourier series. Proc. Amer. Math. Soc., 78 (1980), 525-528. MR 0556625
[12] H.-J. Schmeisser W. Sickel: On strong summability of multiple Fourier series and smoothness properties of functions. Anal. Math., 8 (1982), 57-70. DOI 10.1007/BF02073772 | MR 0662704
[13] E. M. Stein: A maximal function with applications to Fourier series. Ann. Math., 68 (1958), 584-603. DOI 10.2307/1970157 | MR 0100197 | Zbl 0085.05602
[14] E. M. Stein: Singular integrals and differentiability properties of functions. Princ. Univ. Press, Princeton, 1970. MR 0290095 | Zbl 0207.13501
[15] E. M. Stein G. Weiss: Introduction to Fourier analysis in Euclidean spaces. Princ. Univ. Press, Princeton, 1971. MR 0304972
[16] E. A. Storoženko: Approximation of functions of the class $H^p$, $0 < p < 1$. Mat. Sbornik, 105 (147) (1978), 601-621 (in Russian). MR 0496597
[17] E. A. Storoženko: On theorems of Jackson type for $H^p$, $0 < p < 1$. Izv. Akad. Nauk SSSR, Ser. mat., 44 (1980), 948-962 (in Russian). MR 0587344
[18] E. A. Storoženko V. G. Krotov P. Oswald: Direct and inverse theorems of Jackson type in the spaces $L_p$, $0 < p < 1$. Mat. Sbornik, 98 (140) (1975), 395-415 (in Russian). MR 0402384
[19] M. H. Taibleson: On the theory of Lipschitz spaces of distributions on Euclidean $n$-space I, II. J. Math. Mech., 13 (1964), 407-479; 14 (1965), 821-839.
[20] W. Trebels: Multipliers for $(C, \alpha)$-bounded Fourier expansions in Banach spaces and approximation theory. Lect. Notes Math., 329, Springer, Berlin-Heidelberg-New York, 1973. MR 0510852
[21] H. Triebel: Interpolation theory, function spaces, differential operators. Deut. Verl. Wiss., Berlin, 1978. MR 0500580 | Zbl 0387.46033
[22] H. Triebel: Fourier analysis and function spaces. Teubner-Texte Math., Teubner, Leipzig, 1977. MR 0493311 | Zbl 0345.42003
[23] H. Triebel: Spaces of Besov-Hardy-Sobolev type. Teubner-Texte Math., Teubner, Leipzig, 1978. MR 0581907 | Zbl 0408.46024
[24] H. Triebel: Periodic spaces of Besov-Hardy-Sobolev type and related maximal functions for trigonometrical polynomials. Forschungsergebnisse FSU Jena, N/80/11, 1980.
[25] A. Zygmund: Trigonometric series. vol. 1, 2, Cambr. Univ. Press, Cambridge, 1959. MR 0107776 | Zbl 0085.05601
Partner of
EuDML logo